Articles | Volume 1, issue 4
https://doi.org/10.5194/npg-1-224-1994
https://doi.org/10.5194/npg-1-224-1994
31 Dec 1994
 | 31 Dec 1994

Prediction of the stochastic behaviour of nonlinear systems by deterministic models as a classical time-passage probabilistic problem

L. M. Ivanov, A. D. Kirwan, Jr., and O. V. Melnichenko

Viewed

Total article views: 1,742 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
975 648 119 1,742 152 153
  • HTML: 975
  • PDF: 648
  • XML: 119
  • Total: 1,742
  • BibTeX: 152
  • EndNote: 153
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 30 Aug 2025
Download
Share